# SDR SWIA200515395

- Difficulty date: August 4, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 6,987 hours, 5,997 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0906
- Condition: Malfunctioned
- Part time: 10,764 hours, 8,796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILER FAULT ON TAXI OUT.  REPLACED SECU IAW MM 27-61-00.  OPERATIONAL CHECK GOOD.
